Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 939565, 6 pages
http://dx.doi.org/10.1155/2013/939565
Research Article

Estimation of Approximation with Jacobi Weights by Multivariate Baskakov Operator

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 7 May 2013; Accepted 14 July 2013

Academic Editor: Yongsheng S. Han

Copyright © 2013 Jianjun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. A. Baskakov, “An instance of a sequence of linear positive operators in the space of continuous functions,” Doklady Akademii Nauk SSSR, vol. 113, no. 2, pp. 249–251, 1957. View at Google Scholar
  2. Z. Ditzian, “On global inverse theorems of Szász and Baskakov operators,” Canadian Journal of Mathematics, vol. 31, no. 2, pp. 255–263, 1979. View at Publisher · View at Google Scholar
  3. M. Becker, “Global approximation theorems for Szász-Mirakjan and Baskakov operators in polynomial weight spaces,” Indiana University Mathematics Journal, vol. 27, no. 1, pp. 127–142, 1978. View at Google Scholar · View at MathSciNet
  4. J. J. Wang, The weighted approximation of some linear operators [M.S. thesis], Ningxia University, 2003.
  5. P. C. Xuan and D. X. Zhou, “The order of convergence for weighted Baskakov operators,” Acta Mathematicae Applicatae Sinica, vol. 18, no. 1, pp. 129–139, 1995. View at Google Scholar · View at MathSciNet
  6. J. J. Wang and Y. C. Xue, “Direct and inverse approximation theorems with Jacobi weight for Baskakov operators and their derivatives,” Chinese Annals of Mathematics A, vol. 26, no. 4, pp. 561–570, 2005. View at Google Scholar · View at MathSciNet
  7. F. Cao, C. Ding, and Z. Xu, “On multivariate Baskakov operator,” Journal of Mathematical Analysis and Applications, vol. 307, no. 1, pp. 274–291, 2005. View at Publisher · View at Google Scholar
  8. Z. Ditzian and V. Totik, Moduli of Smoothness, Springer, New York, NY, USA, 1987. View at Publisher · View at Google Scholar
  9. F. L. Cao and X. D. Zhang, “Degree of convergence with Jacobi weight for d-dimensional Bernstein operators,” Mathematica Numerica Sinica, vol. 23, no. 4, pp. 407–416, 2001. View at Google Scholar · View at MathSciNet